Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1996, Volume 187, Issue 9, Pages 1301–1318
DOI: https://doi.org/10.1070/SM1996v187n09ABEH000157
(Mi sm157)
 

This article is cited in 10 scientific papers (total in 10 papers)

Integration of rational functions over Rn by means of toric compactifications and multidimensional residues

T. O. Ermolaeva, A. K. Tsikh

Krasnoyarsk State University
References:
Abstract: Two methods for computing the integrals of rational functions over Rn are considered. The first is applicable to differentials with rational antiderivatives and uses the interpretation of Rn as a chain of integration in some toric compactification. The second method is based on the theory of multidimensional residues and the multidimensional version of the Sokhotskii formula for the jump of an integral.
Received: 15.01.1996
Bibliographic databases:
UDC: 517.55+515.171.334
MSC: Primary 32A27, 32C30; Secondary 14M25
Language: English
Original paper language: Russian
Citation: T. O. Ermolaeva, A. K. Tsikh, “Integration of rational functions over Rn by means of toric compactifications and multidimensional residues”, Sb. Math., 187:9 (1996), 1301–1318
Citation in format AMSBIB
\Bibitem{ErmTsi96}
\by T.~O.~Ermolaeva, A.~K.~Tsikh
\paper Integration of rational functions over $\mathbb R^n$ by means of toric compactifications and multidimensional residues
\jour Sb. Math.
\yr 1996
\vol 187
\issue 9
\pages 1301--1318
\mathnet{http://mi.mathnet.ru/eng/sm157}
\crossref{https://doi.org/10.1070/SM1996v187n09ABEH000157}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1422382}
\zmath{https://zbmath.org/?q=an:0876.32002}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996WE55900003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030300522}
Linking options:
  • https://www.mathnet.ru/eng/sm157
  • https://doi.org/10.1070/SM1996v187n09ABEH000157
  • https://www.mathnet.ru/eng/sm/v187/i9/p45
  • This publication is cited in the following 10 articles:
    1. Irina A. Antipova, Timofey A. Efimov, Avgust K. Tsikh, “Mellin transforms for rational functions with quasi-elliptic denominators”, Zhurn. SFU. Ser. Matem. i fiz., 16:6 (2023), 738–750  mathnet
    2. T. Yu. Semenova, “Uslovie skhodimosti nesobstvennykh kratnykh integralov v terminakh mnogogrannikov Nyutona”, Chebyshevskii sb., 22:1 (2021), 328–339  mathnet  crossref
    3. Rubin D., “Asymptotic Slopes of the Aubin-Yau Functional and Calculation of the Donaldson-Futaki Invariant”, J. Geom. Anal., 28:3 (2018), 2812–2833  crossref  mathscinet  zmath  isi  scopus
    4. E. V. Zubchenkova, “Ob integralnom priznake skhodimosti dlya mnogomernykh ryadov Dirikhle”, Sib. elektron. matem. izv., 11 (2014), 76–86  mathnet
    5. Lisa Nilsson, Mikael Passare, “Mellin Transforms of Multivariate Rational Functions”, J Geom Anal, 2011  crossref  mathscinet  isi  scopus  scopus  scopus
    6. Elena V. Zubchenkova, “Integralnyi priznak skhodimosti nekotorykh kratnykh ryadov”, Zhurn. SFU. Ser. Matem. i fiz., 4:3 (2011), 344–349  mathnet  elib
    7. Olga S. Ulvert, “Ob integralakh po dvumernym kompaktnym kompleksnym toricheskim mnogoobraziyam”, Zhurn. SFU. Ser. Matem. i fiz., 3:4 (2010), 544–555  mathnet  elib
    8. Oksana V. Znamenskaya, Aleksei V. Schuplev, “O veschestvennykh toricheskikh mnogoobraziyakh razmernosti dva”, Zhurn. SFU. Ser. Matem. i fiz., 2:4 (2009), 401–409  mathnet  elib
    9. Proc. Steklov Inst. Math., 253 (2006), 256–274  mathnet  crossref  mathscinet  zmath
    10. A. V. Putilina, “Asymptotics of the volume function for the set of lesser values of a polynomial in Rn”, Russian Math. (Iz. VUZ), 44:6 (2000), 14–21  mathnet  mathscinet  zmath  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1131
    Russian version PDF:478
    English version PDF:87
    References:98
    First page:4
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025